# SDR 2000UALA00414

- Difficulty date: July 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 30,651 hours, 17,699 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87823802
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE FIRE WARNING.  *S/D*  REPLACED CONNECTOR ON NR 1 ENGINE LT FAN COWL FIRE LOOP.  FOUND CORE WIRING LOOSE AND CHAFING ON NR 2 ENGINE.  REPAIRED AND SECURED WIRING ON NR 2 ENGINE.
